# SDR HALA2022100100265

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 43,615 hours, 6,823 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

"BTB- #1 ENG ONLY 20 PSI.  DOES NOT MEET THE MIN TO START ENG. FOUND AIR LEAK AT BRAIDED LINE P/N FK25637. REMOVED SENSE LINE.
EMP# 1724236. 30SEP22.  REPLACED #1 ENG SENSE LINE P/N FK25637
FOR THE REGULATED PRESS. TRANSDUCER.  BLEED PSI AT 40. NO LEAKS
NOTED. OK FOR SVC."
